Asymptotic convergence results for a system of partial differential equations with hysteresis
- Eleuteri, Michela
- Krejčí, Pavel
2010 Mathematics Subject Classification
- 35K55 47J40 35B40
- partial differential equations, hysteresis, asymptotic convergence, Preisach operator
A partial differential equation motivated by electromagnetic field equations in ferromagnetic media is considered with a relaxed rate dependent constitutive relation. It is shown that the solutions converge to the unique solution of the limit parabolic problem with a rate independent Preisach hysteresis constitutive operator as the relaxation parameter tends to zero.
- Commun. Pure Appl. Anal., 6 (2007) pp. 1131-1143.